Series expansions and polynomial approximations of Monomolecular growth model for some populations of Eucalyptus camaldulensis Dehn. from Eastern Mediterranean Forest Research Manager

Abstract

In this study, firstly the series expansions of monomolecular growth model from first degree polynomial to (n-1)th degree polynomial, were given with respect to (t-r) where t is time, n is the number of data, r is integer number: , t0 and tn-1 are initial and final values of time, respectively. Secondly, monomolecular growth model's series expansions having m-th degree polynomials, studied on the data taken for Eucalyptus camaldulensis Dehn. from Eastern Mediterranean Forest Research Manager were given with R2 with respect to (t-k), respectively where t is time; n is the number of data points; m, k are integer numbers , . Finally, for each data set, polynomial approximations having m-th degree were given with R2. For each purpose, the tables and the graphs were used for analyzing the differences.

Keywords:

Series expansions; Polynomial approximation; Monomolecular growth model; Growth models; Eucalyptus camaldulensis Dehn.

DOI: 10.17350/HJSE190300000104

Full Text: page_white_acrobat.png

Downloads

Download data is not yet available.
Published
2018-04-06
How to Cite
Korkmaz, M., & Unluyol, E. (2018). Series expansions and polynomial approximations of Monomolecular growth model for some populations of Eucalyptus camaldulensis Dehn. from Eastern Mediterranean Forest Research Manager. Hittite Journal of Science & Engineering, 5(4), 275-284. Retrieved from https://www.hjse.hitit.edu.tr/hjse/index.php/HJSE/article/view/HJSE190300000104
Section
SCIENCE